# SDR ASAA2014070308435

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 30,179 hours, 9,194 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON GROUND.  ACFT GROUNDED.  SATCOM GROUND LOCK-UP QRH PROCEDURE ACCOMPLISHED SUCCESSFULLY.
